Generalized Flory equations of state for copolymers modeled as square-well chain fluids

Show full item record

Title: Generalized Flory equations of state for copolymers modeled as square-well chain fluids
Date: 1998
Citation: Gulati, H. S., & Hall, C. K. (1998). Generalized Flory equations of state for copolymers modeled as square-well chain fluids. Journal of chemical physics, 108(17), 7478-7492.
URI: http://www.lib.ncsu.edu/resolver/1840.2/179


Files in this item

Files Size Format View
hall_1998_journal_chemical_physics_7478.pdf 496.0Kb PDF View/Open

This item appears in the following Collection(s)

Show full item record